MathSciNet Relay Station
MathSciNet bibliographic data
MR2000027 (2004i:20060) 20F18 (17B30)
Belegradek, Igor On co-Hopfian nilpotent groups. Bull. London Math. Soc. 35 (2003), no. 6, 805–811.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement